Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

History of Bell's palsy. Used steroid. Left eye smaller than other. Can it be cured?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 349 Questions
Hi, doctor
am female 30years old ,not known to have
any medical or surgical illness
3years back I had pels pulsy
And I used steroid after one month
I recovered completly
then one year ago I noticed my Lt eye smaller
than the other one
So Idont know if it could be recovered
because it become so clear
I feel soo depressed
Pleeees help me
One doctor advised me to use
Posted Sun, 23 Sep 2012 in Brain and Spine
Answered by Dr. Piyush Ostwal 55 minutes later

Thanks for posting your query.

I understand that at this young age it feels awkward to have such eyes. This problem is seen many times after recovery from Bell's palsy. Imbalance in the contraction of the lid muscles on the two sides is responsible for it. Usually the eye, which is affected by Bell’s palsy, is bigger.

Most of the patients are able to live comfortably with it. It is not a medically threatening condition. However to correct the cosmetic part injection like Botox can be given. It is expensive and will be needed repeatedly. You can consult a neurologist in your area who can give you this.
Get back to me if you have any more queries.

Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor